... itching lasts almost a month... I have had two shots so far... worried I may be allergic to Eylea... anyone have this problem?
That is one of the side effects of Eylea. Have you asked your Doctor? If so what did he say? I just received my first infection of Eylea. I got a headack within the first 5 min. after the injection and it lasted on and off for 24 hours and my vision becamed blurred and milky. Have you had any of these effects? Good luck. Sandea
- Eylea Information for Consumers
- Eylea Information for Healthcare Professionals (includes dosage details)
- Side Effects of Eylea (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Aug 2013 • 1 answer
Updated 7 Oct 2018 • 5 answers
Updated 13 Aug 2013 • 2 answers
Eylea - How serious is redness in the side of the eye after an injection? My husband had his fourth?
Updated 5 Nov 2013 • 1 answer
Eylea - severe, sudden headache and loss of vision after injection for 10 mins. eye pressure went to
Updated 11 Jun 2017 • 2 answers